Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the cause for weakness in muscles after having an anaphylactic shock?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Hi I have been through a very stress full time, have had an annaphalactic shock, due to medications, we believe antibiotics because of tonsillitus, but since all of this I feel unsteady dizzy on my feet, and my muscles feel very heavy and weak. After any form of exercise my muscles feel very weak and heavy, this is stressing me, because I am a runner and a cyclist, and can not do any of these forms of exercise any more, which I love and miss. I have had an mri scan from head to lower abdomen, and nothing shows up. could you tell me what this could be?
Posted Mon, 30 Dec 2013 in Medicines and Side Effects
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: check your vit B12 and vit D3 level, sr CPK level Detailed Answer: Hello, I have studied your case. There is possibility of muscle weakness leading to inability to do exercises. I will advise to check your vit B12 and vit D3 level, sr CPK level, sr electrolyte and routine CBC. You can consult physiotherapist for help. Physiotherapy like ultrasound and interferential therapy will give quick relief Strengthening gradual exercises will help in regaining power again. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor